Title: Jacobsthal identity for Q(root-2)
Authors: Hashimoto, Ki-ichiro
Long, Ling
Yang, Yifan
Department of Applied Mathematics
Keywords: Jacobsthal sum;hyperelliptic curve;L-function
Issue Date: 1-Nov-2012
Abstract: Let p be a prime congruent to 1 or 3 modulo 8 so that the equation p = a(2) + 2b(2) is solvable in integers. In this paper, we obtain closed-form expressions for a and b in terms of Jacobsthal sums. This is analogous to a classical identity of Jacobsthal.
URI: http://dx.doi.org/10.1515/FORM.2011.102
ISSN: 0933-7741
DOI: 10.1515/FORM.2011.102
Volume: 24
Issue: 6
Begin Page: 1225
End Page: 1238
Appears in Collections:Articles